Short Proof of Formula for Composed Layer

Research output: Contribution to journalArticlepeer-review

Abstract

A new proof of the formula for a composed layer is presented. An algebraic proof of this formula was given by the author in the previous work. The proposed proof is shorter and simpler and is based on illustrative geometrical considerations.

Original languageEnglish
Pages (from-to)772-777
Number of pages6
JournalJournal of Mathematical Sciences (United States)
Volume221
Issue number6
DOIs
Publication statusPublished - 1 Mar 2017

Cite this